MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALIBRATOR FOR AUTOMATED SYSTEMS

ROCHE DIAGNOSTICS CALIBRATOR FOR AUTOMATED SYSTEMS
Catalog Number 10759350360
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The field service representative found the calibrator lots were not updated in the software and were in the wrong position on the calibrator rack.The calibrator lot numbers and values were updated, the calibrators were repositioned on the rack, and files were updated in the software.Calibration was successful and qc passed on all tests.A precision test was performed with acceptable results.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine jaffé gen.2 results for approximately 8 patient samples on a cobas integra 400 plus analyzer.The customer provided 3 examples.Patient 1: the initial result was 2.9 mg/dl and the repeated result was 1.08 mg/dl.Patient 2: the initial result was 3.1 mg/dl and the repeated result was 0.86 mg/dl.Patient 3: the initial result was 3.1 mg/dl and the repeated result was 0.82 mg/dl.The questionable results were reported outside the laboratory.The samples were repeated because calibration and qc failed.The repeated results were believed to be correct.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general reagent issue was excluded.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
CALIBRATOR FOR AUTOMATED SYSTEMS
Common Device Name
CALIBRATOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20569432
Report Number1823260-2024-03138
Device Sequence Number7988019
Product Code JIX
UDI-Device Identifier04015630936342
UDI-Public04015630936342
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number10759350360
Device Lot Number72001601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexMale